# SDR COEA2010052505917

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53573201211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  CARGO COMPARTMENT CEILING PRESSURE DECK ANGLE JUST AFT OF FRAME 27 AT STRINGER 4R HAS 2.2 INCH CRACK.  APPLIED SEALANT AND DID NOT DRILL CRACK HOLES TO AVOID THE RISK OF DAMAGING THE BACK STRUCTURE AS PER SRI DO/TS-2795/10-13538.  POSSIBLE REDUCTION OF INSPECTION INTERVAL WILL BE CONFIRMED IN FINAL SRAS.
